Open Access
SPRING 2014 On growth in minimal totally acyclic complexes
Petter Andreas Bergh, David A. Jorgensen
J. Commut. Algebra 6(1): 17-31 (SPRING 2014). DOI: 10.1216/JCA-2014-6-1-17


Given a commutative Noetherian local ring, we provide a criterion under which a minimal totally acyclic complex of free modules has symmetric growth. As a special case, we show that, whenever an image in the complex has finite complete intersection dimension, then the complex has symmetric polynomial growth.


Download Citation

Petter Andreas Bergh. David A. Jorgensen. "On growth in minimal totally acyclic complexes." J. Commut. Algebra 6 (1) 17 - 31, SPRING 2014.


Published: SPRING 2014
First available in Project Euclid: 2 June 2014

zbMATH: 1304.13030
MathSciNet: MR3215559
Digital Object Identifier: 10.1216/JCA-2014-6-1-17

Primary: 13D07 , 13D25 , 18E30

Keywords: finitely generated cohomology , symmetric growth , Totally acyclic complexes

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

Vol.6 • No. 1 • SPRING 2014
Back to Top